Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errors in Kraitchik's table of linear forms


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 35 (1929), 865-867
DOI: https://doi.org/10.1090/S0002-9904-1929-04809-2
Cited work: Bull. Amer. Math. Soc., Volume 8, Number 9 (1902), 401--402
Cited work: Bull. Amer. Math. Soc., Volume 31, Number 9-10 (1925), 497--498
MathSciNet review: 1561824
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04809-2